Aa
A
A
Close
1961775_tn?1325314476
day one off pain pills
its day one and i dont know how im going to do this.. ahhhhhhh my brain is screaming at me "get a pill". my chest feels tight and im sweating then cold. this *****
Cancel
5 Answers
Page 1 of 1
1926359_tn?1331591739
Hi and welcome....Day 1.  Good for you for quitting.  Whatever you do don't take a pill.  Have you got rid of your stash?  Cancelled your prescriptions? Detox is hard...very hard but the only way is through it.  Have you looked up the Thomas Recipe?  Stocked up on liquids, vitamins, epsom salts?  There are things you can do to make it more bearable.  The physical is hard but the mental hardest for most.  Whatever support you need it is here for you....Be strong...Lu
Comment
Cancel
1926359_tn?1331591739
Comment
Comment
Submit Comment
Avatar_universal
Hi and Welcome! The first day *****. Congrats on your decision to get sober. Have you gone thru withdrawal before? What are you coming off of? and how much? Its "normal" to feel that way in the beginning,,unfortunately you have to go thru it. It will pass in a few days. Why are you taking the pain pills? Recreationally or for pain issues? Hang in there~Bkitty
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1961775_tn?1325314476
ive been taking about 5 hydro 10s a days and a perc or two whenever i can get them for about a year now recreationaly i want to quit before it gets any worse
Comment
Cancel
1961775_tn?1325314476
Comment
Comment
Submit Comment
1331115_tn?1401672466
Caity89, Firstly take a deep breath and Good for you for wanting to get your life back. You are doing the best thing you could ever do for yourself as you realize that if you keep taking pills is will get much worse. The first day is always the hardest as you don't know what to expect. I know its a little scary right now but I promise you it does get better. Do you have any family or friends that can help you through CT? If not you have all of us on the forum. Lulu gave you some great remedies to get through CT so I won't reiterate. I know you can make it as we all have gone through this and there is light at the end of the tunnel. So keep on going you are doing great. I will say a pray for you and hope you have a better night. God Bless---Rick
Comment
Cancel
1331115_tn?1401672466
Comment
Comment
Submit Comment
Avatar_universal
It will gradually only get worse, until you are up to 12 or 14 10's a day like I was, before I overdosed and almost died. If you take a pill now, you will be back here in a few months with an even worse problem and withdrawal, trust me.  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
1961775_tn?1325314476
Answer
Know how to answer? Tap here to leave your answer...
Answer
day one off pain pills
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar_universal
Blank
phoenix, AZ
1235186_tn?1339127464
Blank
on the beach, NJ
4522800_tn?1449169377
Blank
495284_tn?1333897642
Blank
City of Dominatrix, MN
3197167_tn?1348972206
Blank
2107676_tn?1388977459
Blank
Canada